I have a cataract implant in my right eye, big discrepancy now between the two, over 500 and under 2 (the implant eye). I've also had retinal tear/weakness laser surgery in both eyes, at least a year ago. I've noticed for some time now grainy night-time vision. I don't know if I would call it visual "snow". I'm not sure what to call it. But I also have pretty poor dark adaptation, or adaptation going in and out of brightly lit spaces. I wonder if you might comment. More than one opthalmologist (including a retinal doctor) doesn't see anything worse than what I've already mentioned. I'm 57. Is this perhaps a symptom of aging? The visual discrepancy? Any other ideas. The eye doctors I've seen don't seem to come up with much.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.